TU Darmstadt / ULB / TUbiblio

A phantype theorem for Sp(2n,q)

Gramlich, Ralf and Hoffman, Corneliu and Shpectorov, Sergey (2003):
A phantype theorem for Sp(2n,q).
264, In: Journal of Algebra, pp. 358-384, [Article]

Item Type: Article
Erschienen: 2003
Creators: Gramlich, Ralf and Hoffman, Corneliu and Shpectorov, Sergey
Title: A phantype theorem for Sp(2n,q)
Language: English
Journal or Publication Title: Journal of Algebra
Volume: 264
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:19
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item